MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens was explanted due to patient being unhappy with vision, distance visual acuity (va) is not sharp and near va is not clear.Patient also stated vision is not clear with blurry and some irritation.There was no delay and no incision enlargement, no sutures, no vitrectomy at explant.The explanted lens was replaced with model zmb00 15.5 diopter iol.The explanted lens was discarded.Visual acuity pre-operative: 20/25.Visual acuity post-operative: 20/20-3 (post-op day one).No further information provided.
 
Additional Manufacturer Narrative
Correction mdr: the customer state the jnj representative was reached on 12/9/2020 dropping a voicemail requiring a correction to initial mdr that stated 12/10/2020 as the aware date.Manufacturer name city and state: address country: corrected to united states of america.Initial mdr indicates that the lens remains implanted which is incorrect as the lens was explanted and it was discarded respectively.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco, puerto rico
MDR Report Key11143953
Report Number2648035-2021-07010
Device Sequence Number10920601
Product Code MFK
UDI-Device Identifier05050474560604
UDI-Public(01)05050474560604(17)230909
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberZLB00
Device Catalogue NumberZLB00U0165
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date03/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;